| Model Number |
1804225-28 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely the device interacted with the heavily calcified, moderately tortuous and 99% stenosed artery during advancement causing the reported failure to advance.During removal continued interaction with the difficult anatomy likely caused the reported difficult to remove.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the right posterior descending coronary artery that was heavily calcified, moderately tortuous and 99% stenosed.A xience skypoint device was attempted to be advanced, however, failed to cross due to the anatomy.There was resistance met with the lesion during removal.The patient was treated with a non-abbott device and the procedure was completed after stenting.There was no report of adverse patient effect.There was no report of clinically significant delay in the procedure.No additional information was provided.